Clindamycin esophagitis

Common Questions and Answers about Clindamycin esophagitis


The development of pseudomembranous colitis, nausea, vomiting, abdominal pain, esophagitis, diarrhea have been associated with clindamycin treatment. However, if it has been a year already, the chance of this as side effect of medication is unlikely. This can be caused by excessive gas by intestinal bacteria and your present diet. You would greatly benefit from further evaluation by your gastroenterologist. Take care and regards.
Hi MOMMY975, Reflux and Inflammation of esopahgus (esophagitis) have been reported as side effects of clindamycin. ================================================================ The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem. - Ratnakar Kini M.D.
I had an upper endososcopy done which showed nothing at all visually but on biopsy, minor gastritis and minor esophagitis. My diagnosis was basically gerd. I tested negative for h pylori and stomach ulcers. I continued trying to take PPI's [double dosages] for a couple of months with absolutely no relief.
▪ Dehydration (I'm frequently urinating) ▪ Low Potassium ▪ Low CD-4 Count (HIV NEGATIVE) ▪ High Eosinophil Count ▪ Eosinophilic Esophagitis (Autoimmune) ▪ Stool Samples (Negative for parasites) ▪ Food Allergies (Appeared 2013) ▪ Vitamin D Deficiency I've had many tests ran and it would take ages to type them all out so I took photos of the results doctors have handed me or mailed to me and I placed them in a zip file available to download at the link posted below.